# SDR VNAA202212290001

- Difficulty date: December 2, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N603NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15464
- Aircraft time: 7,833 hours, 6,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703115117
- Condition: Dented
- Location: Bs 409-421
- Part time: 7,833 hours, 6,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL FUSELAGE SKIN BTW FS409-FS421 & BTW STGR 15L-16L. (2 LOCATIONS)
